×

Continuous Markov processes and stochastic equations. (English) Zbl 0053.40901


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. BernsteinÉquations différentielles stochastiques, Actualités Scientifiques et Industrielles, n. 738, Herman, Paris, 1938, pp. 5–32.
[2] M. D. Donsker,An invariance principle for certain probability limit theorems, Memoirs of the American Mathematical Society, Vol. 5 (1951), pp. 43–55. · Zbl 0042.37602
[3] J. L. Doob,Heuristic approach to the Kolmogorov-Smirnov theorems, Annals of Mathematical Statistics, Vol. 20 (1949), pp. 394–403. · Zbl 0035.08901
[4] J. L. Doob,Stochastic processes, Wiley, New York, 1953. · Zbl 0053.26802
[5] P. Erdös and M. Kac,On certain limit theorems of the theory of probability, Bulletin of the American Mathematical Society, Vol. 52 (1946), pp. 292–302. · Zbl 0063.01274
[6] W. Feller,Zur Theorie der stochastischen Prozesse, Mathematische Annalen, Vol. 113. (1936), pp. 113–160. · Zbl 0014.22201
[7] W. Feller,On the integrodifferential equations of purely discontinuous Markoff processes, Transactions of the American Mathematical Society, Vol. 48 (1940), pp. 488–515. · Zbl 0025.34704
[8] R. Fortet,Les fonctions aléatoires du type de Markoff associées à certaines équations linéaires aux derivées partielles du type parabolique, Journal de Mathematiques pures et appliquées, Vol. 22 (1943), pp. 177–243. · Zbl 0063.01414
[9] K. Ito,Stochastic integral, Proceedings of the Imperial Academy, Tokyo, Vol. 20 (1944), pp. 519–524. · Zbl 0060.29105
[10] K. Ito,On a stochastic integral equation, Proceedings of Japan Academy, Vol. 22 (1946) pp. 32–35. · Zbl 0063.02992
[11] K. Ito,On stochastic differential equations, Memoirs of the American Mathematical Society, Vol. 4 (1951), 51 pp. · Zbl 0054.05803
[12] M. Kac,On some connections between probability theory and differential and integral equations, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, University of California Press, Berkeley, 1951, pp. 189–215. · Zbl 0045.07002
[13] A. Khintchine,Asymptotische Gesetze der Wahrscheinlichkeitsrechnung, Springer, Berlin, 1933. · JFM 59.1153.01
[14] A. Kolmogoroff,Ueber die analytischen Methoden der Wahrscheinlichkeitsrechnung, Mathematische Annalen, Vol. 104 (1931), pp. 415–458. · Zbl 0001.14902
[15] G. Maruyama,Markov proceesses and stochastic equations, Natural Science Report, Ochanomizu University, Vol. 4 (1953), pp. 40–43. · Zbl 0053.40802
[16] M. Udagawa,Asymptotic properties of distributions of some functionals of random variables, Reports of Statistical Application Research, Union of Japanese Scientists and Engineers, Vol. 2 (1952), pp. 1–66.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.